# SDR 9513969946

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION BETWEEN THE LONGERON 29L AND 30 ATTACH CASTINGS AND THE FS 756 BULKHEAD.  REPLACED BOTH CASTINGS PER SRM 51-01 AND DWG 3911418.
